5 doctors weighed in:

Is it possible to overdose on omnicef (cefdinir)? (i'm taking it for an ear infection)

5 doctors weighed in
Dr. Carol Jacobs
Pediatrics
2 doctors agree

In brief: Yes

Dose usually 300 mg twice a day for 10 days.
Common side effect is diarrhea. You can overdose on any meds but this one's main risk is digestive upset if dosed above recommendations. If having and pain/diarrhea try some probiotics - lactobacillus

In brief: Yes

Dose usually 300 mg twice a day for 10 days.
Common side effect is diarrhea. You can overdose on any meds but this one's main risk is digestive upset if dosed above recommendations. If having and pain/diarrhea try some probiotics - lactobacillus
Dr. Carol Jacobs
Dr. Carol Jacobs
Thank
Dr. Alfredo Garcia
Pediatrics
1 doctor agrees

In brief: Drug overdose

Yes, one can overdose on Omnicef (cefdinir) or any other medication.
Adverse reactions depend on the medication taken. Overdosing on oral antibiotics usually causes abdominal pain, nausea, vomiting, diarrhea and possibly a yeast infection but symptoms are short-lived. I usually advise my patients on the correct dosage so that they can confirm the accuracy of direction on the prescribed medication.

In brief: Drug overdose

Yes, one can overdose on Omnicef (cefdinir) or any other medication.
Adverse reactions depend on the medication taken. Overdosing on oral antibiotics usually causes abdominal pain, nausea, vomiting, diarrhea and possibly a yeast infection but symptoms are short-lived. I usually advise my patients on the correct dosage so that they can confirm the accuracy of direction on the prescribed medication.
Dr. Alfredo Garcia
Dr. Alfredo Garcia
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors